# SDR SWAA2019121839782

- Difficulty date: December 15, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 48,418 hours, 32,549 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 40631997201AB
- Part serial: 0119785
- Condition: Faulty
- Location: Aft Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY--------------------------------------------------WHILE DESCENDING THROUGH 30,000  / FT. CABIN RATE INCREASED AT 4000 FPM OR GREATER.  CABIN CLIMBED THROUGH 10,000 FT. PERFORMED A RAPID DEPRESSURIZATION DESCENT AND ACCOMPLISHED THE QRC "CABIN ALT WARNING, RAPID DEPRESSURIZATION" AND THE QRH RAPID DEPRESSURIZATION CHECKLIST. / R&R AFT OUTFLOW VALVE IAW AMM.
